MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2014-206286

Медицинская библиотека · BMJ case reports · 2015

Retinal pseudoangiitis after intravitreal triamcinolone.

García-Campos Jose Manuel, García-Basterra Ignacio, Kamal-Salah Radua, Baquero-Aranda Isabel

Клинический случайСтатьяПеревод в очереди

Аннотация

We present a case of a 40-year-old woman with a fundus image similar to frosted retinal angiitis after undergoing pars plana vitrectomy and intravitreal triamcinolone injection. The patient with diabetic retinopathy was referred to our hospital with vision loss in her right eye secondary to vitreous haemorrhage. After pars plana vitrectomy and injection of triamcinolone acetonide a funduscopy examination revealed deposits of triamcinolone along the retinal vessels simulating a frosted retinal angiitis. Triamcinolone deposits along blood vessels could be the result of the reabsorption process of these crystals by the perivascular macrophages. Further studies are needed.

Для цитирования: García-Campos Jose Manuel, García-Basterra Ignacio, Kamal-Salah Radua, Baquero-Aranda Isabel. Retinal pseudoangiitis after intravitreal triamcinolone.. BMJ case reports. 2015. DOI: 10.1136/bcr-2014-206286.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.